# SDR DXTA2010101204259

- Difficulty date: October 11, 2010
- Submitted: October 12, 2010
- Operation: Air carrier
- Aircraft: N675QS
- Make and model: Cessna 560XL
- Aircraft serial: 5605275
- Aircraft time: 7,208 hours, 5,805 cycles
- Engine: Pwa PW545A
- System (JASC): 3411 · Pitot/Static System
- Part: Transmitter
- Condition: Out Of Adjust
- Location: Flaps
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

DURING TAKEOFF CLIMB, THE WIND SHEAR WARNING CAME ON IN CALM WINDS.  AT 170 KNOTS INDICATED AND FLAPS UP THE ANGLE OF ATTACK TAPE ON THE AIR SPEED INDICATOR SHOWED APPROX 145 KNOTS AT THE TOP OF THE WHITE ARCH.   ADJUSTED FLAP POSITION TRANSMITTER IAW MM 34-14-01.  AOA PROGRAM TESTED AND SYS OPS CHECKED GOOD.  WINDSHEAR WARNING SYS, OPS CHECKED GOOD.
